A member asked:

My period was 4 days late. had a heavier flow then normal. nine days after my period ended i'm having bad cramps. sometimes feeling like labour pains ?

A doctor has provided 1 answer
Dr. Philip Miller answered

Specializes in Family Medicine

Call your GYN and if sexually active, do a home pregnancy test. I suggest using Aleve (naproxen) or Advil for the bleeding and cramping if not allergic to these medications. You will need a pelvic exam and further evaluation.

Answered Aug 18, 2015

2.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...